Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Springfield, MO

April 3, 2011Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2011, 10:11 PM CDT for Bourbon County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 10:11 PM CDT (03:11 UTC)
Expired
Apr 3, 2011, 11:00 PM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 117 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:38 PM CDTHAIL 1Devon, KSDIME AND QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1873 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS53 KSGF 040311
SVRSGF
KSC011-040400-
/O.NEW.KSGF.SV.W.0022.110404T0311Z-110404T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1100 PM CDT.

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR IOLA...MOVING EAST AT 60 MPH. THIS STORM  
  IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
  HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
  UNIONTOWN AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3782 9508 3797 9509 3803 9508 3804 9506
      3803 9462 3801 9461 3775 9462 3776 9509
      3781 9509
TIME...MOT...LOC 0310Z 270DEG 55KT 3795 9540
WIND...HAIL <50MPH 1.75IN

$$

CRAMER
3 follow-up statements
180 
WWUS53 KSGF 040332
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT SUN APR 3 2011

KSC011-040400-
/O.CON.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1032 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR BOURBON COUNTY...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ACROSS WESTERN BOURBON COUNTY...MOVING 
EAST AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
UNIONTOWN AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3782 9508 3797 9509 3803 9508 3804 9506
      3803 9462 3801 9461 3775 9462 3776 9509
      3781 9509
TIME...MOT...LOC 0331Z 270DEG 55KT 3802 9498 3782 9501
WIND...HAIL 60MPH 1.25IN

$$

CRAMER
965 
WWUS53 KSGF 040347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT SUN APR 3 2011

KSC011-040400-
/O.CON.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1047 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN BOURBON COUNTY...

AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES 
EAST OF FULTON TO 8 MILES SOUTH OF HAMMOND...MOVING EAST AT 65 MPH. 
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE DEVON...FULTON AND HAMMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3803 9479 3803 9462 3801 9461 3800 9462
      3795 9462 3783 9463 3788 9483
TIME...MOT...LOC 0347Z 269DEG 60KT 3802 9460 3782 9464
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
627 
WWUS53 KSGF 040359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SUN APR 3 2011

KSC011-040409-
/O.EXP.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1059 PM CDT SUN APR 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT 
1100 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9479 3803 9462 3801 9461 3800 9462
      3795 9462 3783 9463 3788 9483
TIME...MOT...LOC 0359Z 269DEG 60KT 3802 9435 3782 9439

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:36 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 3, 9:36 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT SUN APR 3 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A COLD FRONT IS PUSHING SOUTH ACROSS NORTHERN MISSOURI AND CENTRAL
KANSAS THIS EVENING.  THE VERY STRONG CAP IN PLACE ACROSS THE AREA
HAS LIMITED ANY DEVELOPMENT OUT AHEAD OF THE FRONT.  HOWEVER...THE
FRONT IS STRONG ENOUGH TO BE THE FOCUS FOR THUNDERSTORMS THAT ARE
DEVELOPING ALONG IT FROM SOUTH CENTRAL KANSAS INTO NORTHERN
MISSOURI.  THE WIND FIELDS ARE ORIENTATED SUCH THAT THESE STORMS ARE
QUICKLY BECOMING POST FRONTAL BUT REMAINING CLOSE ENOUGH TO THE
FRONT TO BECOME SEVERE AT THE MID EVENING HOURS.

VERY STRONG INSTABILITY IS CURRENTLY IN PLACE AHEAD OF THE FRONT WITH
OVER 2000 J/KG OF ML CAPE IN PLACE ACROSS WESTERN MISSOURI INTO
EASTERN KANSAS.  THE ELEVATED MIXED LAYER THAT HAS CREATED THE
STRONG CAP HAS ALSO CREATED VERY STEEP LAPSE RATES ACROSS THE
AREA.  THERE IS ALSO SIGNIFICANT CAPE IN THE HAIL GROWTH ZONE TO
SUPPORT LARGE HAIL WITH THESE STORMS WITH GOLF BALL SIZED HAIL
POSSIBLE WITH THE STRONGER STORMS.  A SEVERE WIND RISK WILL ALSO
BE POSSIBLE WITH ANY LING SEGMENTS THAT CAN DEVELOP.

WITH THE LOSS OF DAY TIME HEATING...INSTABILITY SHOULD BEGIN TO
WEAKEN IN THE LOW LEVELS DURING INTO THE OVERNIGHT HOURS.
HOWEVER...WITH STORMS ALREADY GOING AND SIGNIFICANT INSTABILITY
ABOVE THE CAP...FEEL THE STORMS WILL PUSH INTO THE WESTERN
PORTIONS OF THE FORECAST AREA LATE THIS EVENING INTO THE EARLY
OVERNIGHT HOURS. INSTABILITY SHOULD DECREASE FROM WEST TO EAST
ACROSS THE AREA OVERNIGHT SO THE SEVERE RISK MAY DECREASE DURING
THE OVERNIGHT HOURS. HOWEVER...A SEVERE WIND RISK WILL CONTINUE
THROUGH THE OVERNIGHT HOURS WITH ANY LINE SEGMENTS THAT CAN
MAINTAIN THEMSELVES.

WISE

&&

.DISCUSSION...

SHORT TERM FORECAST CHALLENGE CENTERED ON TSRA CHANCES OVERNIGHT.
CONFIDENCE MODERATE TO HIGH THAT WE WILL SEE TSRA
DEVELOP...HOWEVER SEVERE POTENTIAL LIMITED DUE TO CAP THOUGH POST
FRONTAL STORMS WILL NEED TO BE MONITORED.

PRESSURE GRADIENT INDUCED SURFACE WINDS AIDED BY MIXING OF
STRONGER WINDS ALOFT HAS YIELDED GUSTS OVER 40 KNOTS THIS
AFTERNOON. THE WIND ADVISORY WILL CONTINUE THROUGH 01Z WITH HIGHER
GUSTS DIMINISHING AS MIXING SHUTS OFF. WOULD STILL ANTICIPATE
GUSTS TO 35 MPH THOUGH FROM SUNSET INTO THE LATE EVENING AS
GRADIENT REMAINS TIGHT AHEAD OF APPROACHING COLD FRONT.

THE COLD FRONT AT 19Z EXTENDED FROM GREAT BEND KS INTO THE
SOUTHEAST TIP OF NEBRASKA...AND WILL CONTINUE TO PUSH SOUTHEAST
INTO THE FORECAST AREA AFTER MIDNIGHT. SIGNIFICANT CAP HAS
THWARTED THE DEVELOPMENT OF CONVECTION AHEAD OF THE FRONT THIS
AFTERNOON...AND ALL SHORT RANGE MODELS HIGHLIGHT A ROUND OF POST
FRONTAL TSRA AS THE FRONT APPROACHES THE FAR NORTHWEST COUNTIES
TOWARD MIDNIGHT...INTERSTATE 44 IN THE 8-10Z TIME FRAME AND INTO
SOUTH CENTRAL MISSOURI EARLY MONDAY MORNING.

STEEP MID LEVEL LAPSE RATES WILL BE OFFSET BY MODERATELY HIGH
FREEZING LEVELS THOUGH STRONGER UPDRAFTS MAY YIELD HAIL TO THE
SIZE OF QUARTERS. WILL NEED TO WATCH THE DOWNWARD CAPE AS THE
FRONT APPROACHES FOR WIND POTENTIAL.

A MUCH COOLER DAY IS THEN IN STORE FOR THE REGION ON MONDAY AS
THE MEAN TROUGH PASSES THROUGH USHERING STRONG COLD AIR ADVECTION.

RUNNELS

MONDAY NIGHT THROUGH TUESDAY NIGHT...BIGGEST CONCERN DURING THIS
TIME FRAME IS THE RISK FOR FROST/FREEZE CONDITIONS. PROGRESSIVE
CLEARING FROM WEST TO EAST IS EXPECTED TO WRAP UP MONDAY EVENING AS
SURFACE HIGH PRESSURE MOVES INTO THE AREA. DEWPOINTS FROM 12Z MODEL
OUTPUT DROP VALUES INTO THE MIDDLE 20S...AND WITH A CLEAR SKY AND
LIGHT WINDS...THERE IS AN ELEVATED RISK OF OBSERVING BELOW FREEZING
TEMPERATURES. THERE IS SOME QUESTION IF WE CAN ATTAIN COMPLETELY
CALM WINDS...SO THE MORE SIGNIFICANT RISK FOR A FREEZE WILL BE IN
VALLEYS/LOW LYING/SHELTERED AREAS. LOWS AROUND 30 ARE EXPECTED AREA
WIDE...WITH UPPER 20S IN VALLEYS/LOW LYING/SHELTERED AREAS.

SOUTHERLY WINDS WILL ONCE AGAIN DEVELOP ACROSS THE REGION TUESDAY
INTO TUESDAY NIGHT AND WE WILL SEE A NICE WARMING TREND.
TEMPERATURES WILL BE NEAR AVERAGE DURING THIS TIME FRAME WITH A
MAINLY CLEAR SKY.

GAGAN

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

12Z SUITE OF MEDIUM RANGE MODELS CONTINUE TO INDICATE AN ACTIVE
PATTERN DEVELOPING OVER THE REGION. THE UPPER PATTERN WILL
TRANSITION TO A NEGATIVE PNA WITH TROUGHING OVER THE INTERIOR
WESTERN CONUS AND RIDGING OVER THE EAST. WITH SOUTHWEST FLOW
ALOFT...ACROSS THE MIDWEST THE BIGGEST CHALLENGE REMAINS TIMING
INDIVIDUAL WAVES AS A SURFACE BAROCLINIC ZONE SETS UP VERY NEAR THE
AREA AND LINGERS THROUGH THE EXTENDED FORECAST PERIOD. 12Z GFS/ECMWF
EXHIBITING DECENT RUN TO RUN CONTINUITY AND CONSISTENCY AND OVERALL
ONLY MINOR TWEAKS TO THE GOING FORECAST WERE MADE. TEMPERATURES WILL
WARM TO WELL ABOVE AVERAGE BY THE END OF THE WEEK AND THE WEEKEND.
RAINFALL FORECAST IS A TAD ON THE PESSIMISTIC SIDE GIVEN TYPICAL
TIMING DIFFERENCES AMONGST MODELS...HOWEVER RAIN CHANCES AT THIS
POINT LOOK MORE FAVORABLE ON THURSDAY...THEN AGAIN FRIDAY
NIGHT/SATURDAY AND ONCE AGAIN ON SUNDAY.

GAGAN

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...STRONG AND GUSTY WINDS
WILL CONTINUE THIS EVENING...WITH WINDS ONLY DECREASING SLIGHTLY
INTO THE EVENING HOURS AND CONTINUING OVERNIGHT. A STRONG LOW
LEVEL JET WILL ALSO CREATE LOW LEVEL WIND SHEAR CONCERNS THIS
EVENING.

A COLD FRONT WILL THEN SWEEP SOUTH THROUGH THE AREA DURING THE
EARLY OVERNIGHT HOURS. A STRONG CAP REMAINS IN PLACE ACROSS THE
AREA...AND THERE ARE QUESTIONS IF IT WILL WEAKEN ENOUGH TO ALLOW
THUNDERSTORM DEVELOPMENT ALONG THE FRONT. ALSO...INSTABILITY SHOULD
BEGIN TO WEAKEN OVERNIGHT. NEVER THE LESS THERE IS STILL THE
POTENTIAL FOR THE FRONT TO BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS DURING THE OVERNIGHT HOURS. HAVE INCLUDED TEMPO
GROUPS IN ALL THREE TAFS FOR -TSRA. BEHIND THE FRONT WINDS WILL
SHIFT TO THE NORTHWEST AND CEILINGS SHOULD LOWER TO MVFR AND
POSSIBLY IFR. LIGHT RAIN COULD ALSO LINGER BEHIND THE FRONT INTO
MONDAY MORNING.

MVFR CEILINGS WILL PERSIST INTO THE DAY MONDAY AT ALL THREE TAF
SITES. CEILINGS MAY BEGIN TO IMPROVE TO VFR MONDAY AFTERNOON.
STRONG AND GUSTY NORTHWEST WINDS ARE ALSO FORECAST FOR MONDAY
AFTERNOON.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 3, 8:58 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SUN APR 3 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
858 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

 THE NON THUNDERSTORM WIND RISK IS ELEVATED.
 THE HAIL RISK IS ELEVATED.
 THE THUNDERSTORM WIND RISK IS ELEVATED.
 THE LIGHTNING RISK IS SIGNIFICANT.

DISCUSSION...

BREEZY AND GUSTY SOUTHWEST WINDS WILL CONTINUE THIS EVENING INTO
THE OVERNIGHT HOURS. WIND GUSTS OF 3O TO 35 MPH WILL REMAIN
POSSIBLE THROUGH MIDNIGHT WITH GUSTS OVER 20 MPH CONTINUING INTO
THE OVERNIGHT HOURS.

THUNDERSTORMS HAVE DEVELOPED JUST BEHIND A COLD FRONT THAT IS
CURRENTLY PUSHING SOUTHEAST ACROSS CENTRAL KANSAS AND NORTHERN
MISSOURI DURING THE MID EVENING HOURS. THIS FRONT WILL CONTINUE
TO PUSH SOUTH THIS EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS
WILL CONTINUE TO BE POSSIBLE JUST BEHIND THE FRONT AS IT PUSHES
ACROSS THE AREA. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND
WINDS OF UP TO 60 MPH WILL BE POSSIBLE WITH THESE
STORMS...ESPECIALLY ALONG AND WEST OF A WARSAW TO JOPLIN LINE
THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW STRONG STORMS MAY REMAIN INTO EARLY MONDAY...OTHERWISE THE
ARRIVAL OF COLD AIR IN BEHIND A COLD FRONT COMBINED WITH CLEARING
SKIES WILL RESULT IN TEMPERATURES DROPPING TO AROUND 30 FOR
SEVERAL HOURS MONDAY NIGHT. THIS WILL LEAD TO THE LIKELIHOOD FOR
A FREEZE IN WIND PROTECTED AREAS AND A LIMITED RISK ELSEWHERE.

SOUTHERLY WINDS WILL BE GUSTY ON TUESDAY. WITH LOW LEVEL MOISTURE
SLOW TO RETURN INTO THE AREA...THE FIRE WEATHER RISK IS ELEVATED.

PERIODIC THUNDERSTORM CHANCES WILL THEN RETURN THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE POSSIBLE WEST OF A JOPLIN TO WARSAW
 MISSOURI LINE LATER THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:56 PM CDTHigh Wind WarningSGFBourbon, Cherokee, Crawford2 hr
Apr 4, 3:18 PM CDTFreeze WarningSGFBourbon, Cherokee, Crawford17 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.